# SDR GN0A20120925001

- Difficulty date: July 3, 2012
- Submitted: September 25, 2012
- Operation: Air carrier
- Make and model: Emb EMB-120ER
- Aircraft serial: 120197
- Aircraft time: 29,930 hours, 37,777 cycles
- Engine: Pwa PW118A
- Propeller: Hamstd 14RF9
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pin
- Part number: 19872
- Condition: Worn
- Location: Lt Mlg
- Part time: 6,841 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT: 16386 TNN TO BED:  AFTER TAKEOFF THE LT MLG RED INDICATION LIGHT REMAINED ILLUMINATED AFTER GEAR WAS UP.  SELECTED GEAR DOWN AND ALL GEAR LOCKED DOWN.  RETURNED TO TNN AND LANDED WITHOUT INCIDENT.  MX FOUND THE LT MLG WAS NOT FULLY UP AND LOCKED INTO POSITION.  FOUND EXCESS PLAY IN THE RETRACT ACTUATOR RODEND P/N 21126-000-00.  RODEND BEARING (SWIVEL) WAS FOUND SEIZED TO THE ATTACH PIN THAT SECURES THE ACTUATOR TO MLG LEG.  THIS CAUSED THE ROD END TO PIVIT ON THE OD OF THE PIN IN PLACE OF THE BEARING ROTATING ON THE ROD END BEARING RACE.  THE PIN WAS FOUND WORN 0.064 (1.64MM) DEEP APPROX 210° AROUND THE OD.  THE ACTUATOR, PIN AND BUSHINGS WERE REPLACED, LANDING GEAR SYSTEM CHECKED GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.
